Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reaction to condom. Negative for STI. Sore bladder, urethra, penis tip red, blood in ejaculate. What is wrong?

I had a chemical reaction over three months ago from a condom. red like chemical burn to head of penis, and major burning in urethra for a week, making me feel like I had to pee. Symptoms of having to pee died down after a week but did not leave completely. I was tested for std's by swab and urine sample. tests came back negative. I was treated for sti's anyway while waiting for results of tests. Was treated with levoflaxacin for one week. that didnt improve anything. symptoms now are sorness in blader and urethra. red irritated look to tip of penis and a bit of redness on head comes and goes but mostly is there. my bladder seams to feel sore when filled then feels releaved after urinating. when i drink lots of fluids it hurts my bladder and i have to pee more often. i noticed some blood came out after ejaculation the other day. it didnt seem to be mixed in with semen, it just came out on its own after ejaculation. ive only noticed it a couple times. when i sit in my truck while going for a drive is when the sorness comes on worse. besides that i feel pain everyday on a regular basis. my doctor says its just irritation. I think its more, this pain is real and isnt going away. i have hemorrhoids as well that wont go away and came out of no where. i feel they are related to the urethra problem. what is wrong with me?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are having a reaction to the condom that you used and a local skin reaction due to the same. I also believe that you may have an infection in your genitalia since you had bleeding after ejaculation, which may be due to prostatitis, epididymitis or due to a UTI. I believe that you might have to visit with and consult a urologist for any problems that you may be having. The hemorrhoids is a separate problem and needs to be taken care of by a surgeon. I hope you are having a healthy diet full of dietary fibres, which will help with your condition. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor